# SDR UPS05444354

- Difficulty date: April 11, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 740 RBL 9 SEAT TRACK CORRODED.  CORROSION BLEND OUT 0.020 X 2 X 2 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT, SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 4.
